The 1st Baseline Assessment Workshop

Asia/Tokyo
KEK, Seminar hall, 1st floor, 4-goukan

KEK, Seminar hall, 1st floor, 4-goukan

Description
Organized by ILC-GDE Project Managers: Akira Yamamoto, Marc Ross, and Nick Walker Hosted and locally organized by KEK LC office: Chair: Seiya Yamaguchi Scientific Secretary: Tetsuo Shidara Administrative Secretary: Tomiko Shirakata 1. Main Subjects: 1) Single-tunnel ML design and High Level RF System (Sept. 7 - 8) 2) Accelerator Field Gradient for SCRF Cavity (Sept. 9 – 10) 2. Objectives and Goals: - Assessment of technical proposal in SB2009 - R&D plan and goal in TDP-2 - Impact across system interfaces, cost and schedule - Discussions toward consensus in GDE and Physics/Detector groups Participants to the workshop (requested) - GDE PMs/APMs - GDE ADI team / TAG leaders - Physics/Detector Representatives Participants anticipated - AAP and PAC members - Internal and external experts Final Proposal - see below (28 September 2010) Single-tunnel_TLCC_100927 Cavity-Gradient-TLCC_100927
Proposals to Top-Level Change Control
Participants
  • Akira Yamamoto
  • Akiya Miyamoto
  • Ayaka Kuramoto
  • Barry Barish
  • Brian Foster
  • Carlo Pagani
  • Chris Adolphsen
  • Christopher Nantista
  • Eckhard Elsen
  • Eiji Kako
  • Emiko KOTAKI
  • Ewan Paterson
  • Francois Richard
  • Fumio Furuta
  • Harue Sugiyama
  • Hasan Padamsee
  • Hitoshi Yamamoto
  • Hitoshi Hayano
  • James Brau
  • Jie GAO
  • junji urakawa
  • Kaoru Yokoya
  • Karsten Buesser
  • Kazuko NAGAI
  • Kazuko TOYOMURA
  • Keisuke Fujii
  • Ken Watanabe
  • Kenji Ueno
  • Kiyoshi Kubo
  • Marc Ross
  • Masakazu Yoshioka
  • Masanobu MIYAHARA
  • masayuki Kumada
  • Maxine Hronek
  • Nicholas Walker
  • Nobu Toge
  • Nobuhiro Terunuma
  • Nobuko Kobayashi
  • Norihito Ohuchi
  • Peter Garbincius
  • Rika Takahashi
  • Rongli Geng
  • Sakae ARAKI
  • Sakue Yamada
  • Satoru Yamashita
  • Seiya Yamaguchi
  • Shigeki Fukuda
  • Shinichiro Michizono
  • Takayuki SAEKI
  • Tetsuo Shidara
  • Tomiko SHIRAKATA
  • Toshiaki Tauchi
  • Tsunehiko OMORI
  • Victor Kuchler
  • Wilhelm Bialowons
  • Yasuchika Yamamoto
  • Yasuhiro Okada
  • Yasuhiro Sugimoto
  • yoshitomo takahashi
    • 08:30 09:00
      Registration 30m
    • 09:00 10:30
      Opening and Introduction
      Webex Information for BAW1-SEPT7
      • 09:00
        Opening address 20m
        Speaker: Atsuto Suzuki (KEK)
        Slides
      • 09:20
        Report from AAP 30m
        Speaker: Dr Eckhard Elsen (DESY)
        Slides
      • 09:50
        BAW1 objectives and goal 40m
        Speaker: Prof. Akira Yamamoto (KEK)
        Slides
    • 10:30 10:45
      Coffee Break 15m
    • 10:45 12:15
      Single Tunnel CF Design and HLRF Design
      • 10:45
        Single tunnel CF design status 1h
        Speaker: Dr atsushi Enomoto (KEK)
        Slides
      • 11:45
        General HLRF design in SB2009 30m
        Speaker: Dr Shigeki Fukuda (KEK)
        Slides
    • 12:15 13:30
      Lunch Break 1h 15m
    • 13:30 15:30
      HLRF KCS
      • 13:30
        KCS design and R&D status 1h
        Speaker: Dr Christopher Nantista (SLAC)
        Slides
      • 14:30
        Demonstration of feasibility 1h
        Speaker: Chris Adolphsen (SLAC)
        Slides
    • 15:30 15:45
      Coffee Break 15m
    • 15:45 17:30
      HLRF – EU XFEL and RDR-backup
    • 09:00 10:00
      HLRF DRFS
      Webex Information for BAW1-SEPT8
      • 09:00
        DRFS design and R&D status, and Installation strategy 1h
        Speaker: Dr Shigeki Fukuda (KEK)
        Slides
    • 10:00 10:15
      Coffee Break 15m
    • 10:15 12:15
      HLRF and LLRF
    • 12:15 13:30
      Lunch Break 1h 15m
    • 13:30 15:30
      Operational consideration
      • 13:30
        Sorting cavities in relation with HLRF 45m
        Speaker: Shuichi Noguchi (KEK)
        Sorting Cavities by Noguchi
      • 14:15
        Gradient and RF Power Overhead 45m
        Speaker: Mr John Carwardine (Argonne)
        Slides
      • 15:00
        Discussions 30m
    • 15:30 15:45
      Coffee Break 15m
    • 15:45 17:30
      Discussions and Recommendations
      • 15:45
        General discussions 1h
        Slides
      • 16:45
        Summary and recommendations 45m
    • 18:30 20:00
      Workshop Dinner 1h 30m
    • 09:00 10:30
      Cavity Gradient: Introduction and Current Status
      Webex Information for BAW1-SEPT9
      • 09:00
        Technical address for the 2nd part of WS 20m
        Speaker: Prof. Akira Yamamoto (KEK)
        Slides
      • 09:20
        Overview from RDR to R&D Plan 5 45m
        Speaker: Dr Rongli Geng (Jefferson Lab)
        Slides
      • 10:05
        Progress of cavity gradient data-base/yield 25m
        Speaker: Camille Ginsburg (FNAL)
        Slides
    • 10:30 10:45
      Coffee Break 15m
    • 10:45 12:15
      Cavity Gradient: R&D Status and further R&D specification
      • 10:45
        Fabrication, testing, & acceptance for XFEL/HG 50m
        Speaker: Dr Eckhard Elsen (DESY)
        Slides
      • 11:35
        R&D expected in cooperation w/ venders 20m
        Speaker: Mark Champion (FNAL)
        Slides
      • 11:55
        R&D w/ a pilot plant w/ vender participation 20m
        Speaker: Hitoshi Hayano (KEK)
        Slides
    • 12:15 13:30
      Lunch Break 1h 15m
    • 13:30 15:30
      Cavity Gradient: Short-tem R&D and Specification in TDP2
      • 13:30
        Field emission and R&D strategy 20m
        Speaker: Hitoshi Hayano (KEK)
        Slides
      • 13:50
        R&D specification and standardization on Gradient/spread, Q0, Radiation etc. 40m
        Speaker: Dr Rongli Geng (Jefferson Lab)
        Slides
      • 14:30
        Discussions 1h
    • 15:30 15:45
      Coffee Break 15m
    • 15:45 17:30
      Cavity Gradient: Long-term R&D subjects and goals
      • 15:45
        Cost effective manufacturing: Seamless/hydro-forming, Large-grain, Cavity shape variation, VEP, Thin Film, 30m
        Speaker: Dr Rongli Geng (Jefferson Lab)
        Slides
      • 16:15
        Further R&D toward TEV ML 30m
      • 16:45
        Discussions for cavity R&D and draft recommendations 45m
    • 09:00 10:30
      Gradient change from cavity test (VTS) to Accelerator Operation
      Webex Information for BAW1-SEPT10
      • 09:00
        Introduction: Gradient specifications from cavity performance to ML accelerator operation 30m
        Speaker: Prof. Akira Yamamoto (KEK)
        Slides
      • 09:30
        Terminology definition 20m
        Speaker: Dr Marc Ross (FNAL)
        Slides
      • 09:50
        Operational results from VTS/HTS/Cryomodule tests in data base 30m
        Speaker: Camille Ginsburg (FNAL)
        Slides
      • 10:20
        Operational results from STF VTS and cryomodule tests at KEK 10m
        Speaker: Eiji Kako (KEK)
        Slides
    • 10:30 10:45
      Coffee Break 15m
    • 10:45 12:15
      Operational margins
      • 10:45
        LFD 45m
        Speaker: Eiji Kako (KEK)
        Slides
      • 11:30
        Cavity and Gradient Tilts and Other ‘uses’ of margin 20m
        Speaker: Dr Kiyoshi Kubo (KEK)
      • 11:50
        Accelerator Operation gradient margin 25m
        Speaker: Nicholas Walker (DESY)
        Slides
    • 12:15 13:30
      Lunch Break 1h 15m
    • 13:30 15:15
      Cost Impacts
      • 13:30
        List of systems / technical components affected by gradient specification change 1h
        Speaker: Jim Kerby (Fermi National Accelerator Lab. (Fermilab))
        Slides
      • 14:30
        Reminder on cost effects 45m
        Speaker: Peter Garbincius (FNAL)
    • 15:15 15:30
      Coffee Break 15m
    • 15:30 17:00
      General Discussion and Recommendation
      • 15:30
        General discussions 1h
        RF Power budget table
        Slides
      • 16:30
        Summary and recommendations 30m
        BAW 2 Announcement
        Slides
    • 17:00 17:30
      BAW1 end, and a short technical tour depending on requests. 30m
Your browser is out of date!

Update your browser to view this website correctly. Update my browser now

×